# SDR IXXA05RNG046S

- Difficulty date: July 17, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misdrilled
- Location: Xrs 795
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION FOUND A MISS DRILL HOLE ON PLATING STA XRS 795 LONGERON 3-RHD.   REPAIR WAS MADE AND DOUBLER WAS INSTALLED IAW EWO ATI 57-036 & EO ATI-071705.FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
